# SDR SWAA2022012579156

- Difficulty date: April 30, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND EDGES OF FLOOR PANEL 140CF / REMOVED AND REPLACED FLOOR PANEL 140 CF I.A.W. SRM 53-00-53-1A-1. ITEM 5(B)(1); SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 53-60-53-01-1 SOPM 20-41-02; USING MATERIAL 2024-T3; .071'; LOT: 1280555
